Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014, Article ID 182354, 5 pages
Research Article

Nonnegative Combined Matrices

1Institut de Matemàtica Multidisciplinar, Universitat Politècnica de València, 46022 València, Spain
2Universidad Autónoma de Santo Domingo, Santo Domingo 10105, Dominican Republic

Received 18 December 2013; Revised 11 March 2014; Accepted 15 March 2014; Published 7 April 2014

Academic Editor: Panayiotis Psarrakos

Copyright © 2014 Rafael Bru et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Rafael Bru, Maria T. Gassó, Isabel Giménez, and Máximo Santana, “Nonnegative Combined Matrices,” Journal of Applied Mathematics, vol. 2014, Article ID 182354, 5 pages, 2014.